# SDR AALA20100109TUL03

- Difficulty date: January 9, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 56,229 hours, 23,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN SKIN.  INSTALLED DOUBLER PER AARD 53-30-00-6.
